# SDR REXA2024022700226

- Difficulty date: February 3, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 22,511 hours, 16,958 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC670124018
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH LEADING EDGE PANEL 631AR IS CHAFED.  REMOVED THE DAMAGE ON RH LEADING EDGE PANEL 631AR IAW. CRJ900 SRM 51-12-00-001-001-A01. C/W AND ACCOMPLISHED EA# CRJ957-16065 REV IR. DATE 2/6/2024.
